2

Is there anything wrong in administering antibiotics to a patient as old as 65, twice within 2 months? The patient had boil in the arm-pit the first time and was required to take the antibiotics, 4 times a day, consecutively for five(5) days. Most recently, the boil re-appeared again and the same medication has been suggested again.

0

Giving the same antibiotic whithin a short time does possibly increase the risk of drug resistance so you should generally consult a doctor in this case. The boil re-appearing is also not the best sign, as could mean that the previous eradication was not successful. You may need an other drug or surgical approach.

| improve this answer | |
  • Welcome to the site. Answers supported by references are strongly recommended here on health stackexchange, so if you edited your answer to include some, that would be great :-). Thanks! – Lucky Sep 4 '15 at 15:24

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.